# SDR AALA201706289010

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 44,669 hours, 28,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE HAS LOWER ATTACH SCREW LOOSE. TIGHTENED LOOSE AND TORQUED.
